Motrin® IB Pain and Fever Relief: Industrial Pack, 100 Tablets

Conney #: 33246
MFR #: 048152

Ibuprofen provides temporary relief of minor aches and pains associated with the common cold, headache, backache, muscular aches and menstrual cramps.

more
Technical Support  
best live chat
$18.95Box
Qty 1+ $18.95

24 In Stock

Add to Cart
  • Product Type:
    Pain & Headache Relief
  • Main Ingredient:
    Ibuprofen
  • Active Ingredients:
    Ibuprofen 200mg
  • Brand:
    Johnson & Johnson
  • Make:
    Motrin®
  • Size:
    50 Packs of 2
  • Count:
    100 Tablets
  • Package:
    Industrial Package